# SDR AMTA200600654

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE NR 2 FLOOR STRAP IS CORRODED THROUGHOUT F/S 727D TO 767, RBL 22.  REMOVED CORROSION FROM RT NR 2 FLOOR STRAP IN AFT CARGO FROM F/S 727D TO 767, RL 22 IAW B737-300, MM 51-21-31.  ORIGINAL THICKNESS IS 071, MATERIAL LOSS IS 016.  MAX ALLOWABLE IS 007, OUT OF LIMITS IAW 53-60-53.  FAB NEW STRAP IAW SRM 53-60-53.  (K)
